# SDR UALA2010061702135

- Difficulty date: June 17, 2010
- Submitted: June 18, 2010
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 52,887 hours, 19,513 cycles
- Engine: Iae V2527A5
- System (JASC): 3250 · Landing Gear Steering System
- Part: Control Unit
- Part number: C202163372D32
- Condition: Malfunctioned
- Location: Nlg Steering
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKING ABNORMAL.  CREW LOST BSCU 1 AND NOSE WHEEL STEERING ON LANDING. BSCU 2 ALREADY DEFERRED. POST FLIGHT REPORT POINTS TO BAD BSCU. REPLACED BSCU, CHANNEL 1 & 2 BITE TEST PASS.
